• Announcements

    • Lindsay

      Depression Forums Are Back Online!   02/09/2016

      Hello Members! Please understand that this upgrade was huge and is a process that will be ongoing for a tad longer. Somethings may not seem 'right' or look a bit 'strange' at the moment, such as your profile page or "Quotes" etc.. Some things may not work as expected... for the time being, but please appreciate that we have to prioritize function over appearance. Eventually DF will all come together and be wonderful! It will be as if nothing had ever changed... As an afterthought...DF will be ACCESSIBLE ANYTIME/ANYWHERE
      Whether you’re on your smartphone, tablet or computer, access to Depressionforums.org/forums is right at your fingertips with our new upgrade. The
      refreshing, dynamic look translates across all platforms and devices.
      Come join up, become a member if not already! It’s free to post to your peers about anything that is troubling you.  We are certain there is a Forum for that. Tomorrow we will have a Forum set up for members to answer any questions that you may have about the upgrade. We really appreciate all of your feedback! Your Forum Administrators
Sign in to follow this  
Followers 0
jb928

Increasing Dosage

5 posts in this topic

Posted · Report post  

Hi, I've been on setraline for a couple years now and have been taking 100 mg. My anxiety has been getting worse and I have been having frequent anxiety attacks. I'm about to up my dosage to 150 mg but i was wondering if i will have any side effects with the increased dosage and how long should it be before I start noticing a difference. Thanks in advance.

Share this post


Link to post
Share on other sites

Posted · Report post  

My hunch is that it will temporarily increase your anxiety, but that after a week or so it will actually improve it. I'm also at 100 mg and am hoping my doc will up it a bit.

Share this post


Link to post
Share on other sites

Posted · Report post  

Hi,

When I increased my zoloft from 75 to 100 I had

a week of insomnia but it went away and the benefits

kicked in about a week's time so it was worth it for me.

Hope it works for you,

starr

Share this post


Link to post
Share on other sites

Posted · Report post  

I was wondering when you increase Zoloft. I am on 50mgs. Do you give it 6-8 weeks to see if it is working or should increase it sooner than that?

Share this post


Link to post
Share on other sites

Posted · Report post  

Hi

For me the benefits of

Increasing Zoloft kicked

in within a couple of

Weeks but its different

For everyone. If you

Haven't shown improvement

After 6-8 weeks I would

Check with your doctor.

I am on 100mg daily.

Best wishes

Starr

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0